Filtros : "Zieschang, Heiner" Limpar

Filtros



Refine with date range


  • Unidade: IME

    Assunto: TOPOLOGIA ALGÉBRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; HAYAT, Claude; MELLO, Maria Herminia de Paula Leite; ZIESCHANG, Heiner. Spin-structures of bundles on surfaces and the fundamental group. [S.l: s.n.], 2007.
    • APA

      Gonçalves, D. L., Hayat, C., Mello, M. H. de P. L., & Zieschang, H. (2007). Spin-structures of bundles on surfaces and the fundamental group. São Paulo: IME-USP.
    • NLM

      Gonçalves DL, Hayat C, Mello MH de PL, Zieschang H. Spin-structures of bundles on surfaces and the fundamental group. 2007 ;
    • Vancouver

      Gonçalves DL, Hayat C, Mello MH de PL, Zieschang H. Spin-structures of bundles on surfaces and the fundamental group. 2007 ;
  • Source: Central European Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA ALGÉBRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOGATYI, Semeon A.; GONÇALVES, Daciberg Lima; KUDRYAVTSEVA, Elena A.; ZIESCHANG, Heiner. Realization of primitive branched coverings over closed surfaces following the Hurwitz approach. Central European Journal of Mathematics, Warsaw, v. 1, n. 2, p. 184-197, 2003. Disponível em: < http://dx.doi.org/10.2478/BF02476007 > DOI: 10.2478/bf02476007.
    • APA

      Bogatyi, S. A., Gonçalves, D. L., Kudryavtseva, E. A., & Zieschang, H. (2003). Realization of primitive branched coverings over closed surfaces following the Hurwitz approach. Central European Journal of Mathematics, 1( 2), 184-197. doi:10.2478/bf02476007
    • NLM

      Bogatyi SA, Gonçalves DL, Kudryavtseva EA, Zieschang H. Realization of primitive branched coverings over closed surfaces following the Hurwitz approach [Internet]. Central European Journal of Mathematics. 2003 ; 1( 2): 184-197.Available from: http://dx.doi.org/10.2478/BF02476007
    • Vancouver

      Bogatyi SA, Gonçalves DL, Kudryavtseva EA, Zieschang H. Realization of primitive branched coverings over closed surfaces following the Hurwitz approach [Internet]. Central European Journal of Mathematics. 2003 ; 1( 2): 184-197.Available from: http://dx.doi.org/10.2478/BF02476007
  • Source: Manuscripta Mathematica. Unidade: IME

    Assunto: GRUPOS TOPOLÓGICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; KUDRYAVTSEVA, Elena; ZIESCHANG, Heiner. Roots of mappings on nonorientable surfaces and equations in free groups. Manuscripta Mathematica[S.l.], v. 107, n. 3, p. 311-341, 2002. Disponível em: < https://doi.org/10.1007/s002290100238 > DOI: 10.1007/s002290100238.
    • APA

      Gonçalves, D. L., Kudryavtseva, E., & Zieschang, H. (2002). Roots of mappings on nonorientable surfaces and equations in free groups. Manuscripta Mathematica, 107( 3), 311-341. doi:10.1007/s002290100238
    • NLM

      Gonçalves DL, Kudryavtseva E, Zieschang H. Roots of mappings on nonorientable surfaces and equations in free groups [Internet]. Manuscripta Mathematica. 2002 ; 107( 3): 311-341.Available from: https://doi.org/10.1007/s002290100238
    • Vancouver

      Gonçalves DL, Kudryavtseva E, Zieschang H. Roots of mappings on nonorientable surfaces and equations in free groups [Internet]. Manuscripta Mathematica. 2002 ; 107( 3): 311-341.Available from: https://doi.org/10.1007/s002290100238
  • Source: Atti del seminario matematico e fisico dell universita di modena. Unidade: IME

    Assunto: CURVAS ALGÉBRICAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; KUDRYAVTSEVA, Elena; ZIESCHANG, Heiner. Intersection index of curves on surfaces and applications to quadratic equations in free groups. Atti del seminario matematico e fisico dell universita di modena[S.l.], v. 49, p. 339-400, 2001.
    • APA

      Gonçalves, D. L., Kudryavtseva, E., & Zieschang, H. (2001). Intersection index of curves on surfaces and applications to quadratic equations in free groups. Atti del seminario matematico e fisico dell universita di modena, 49, 339-400.
    • NLM

      Gonçalves DL, Kudryavtseva E, Zieschang H. Intersection index of curves on surfaces and applications to quadratic equations in free groups. Atti del seminario matematico e fisico dell universita di modena. 2001 ; 49 339-400.
    • Vancouver

      Gonçalves DL, Kudryavtseva E, Zieschang H. Intersection index of curves on surfaces and applications to quadratic equations in free groups. Atti del seminario matematico e fisico dell universita di modena. 2001 ; 49 339-400.
  • Source: Mathematische Zeitschrift. Unidade: IME

    Subjects: TOPOLOGIA ALGÉBRICA, TEORIA DOS GRUPOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; ZIESCHANG, Heiner. Equations in free groups and coincidence of mappings on surfaces. Mathematische Zeitschrift[S.l.], v. 237, n. 1, p. 1-29, 2001. Disponível em: < https://doi.org/10.1007/pl00004856 > DOI: 10.1007/pl00004856.
    • APA

      Gonçalves, D. L., & Zieschang, H. (2001). Equations in free groups and coincidence of mappings on surfaces. Mathematische Zeitschrift, 237( 1), 1-29. doi:10.1007/pl00004856
    • NLM

      Gonçalves DL, Zieschang H. Equations in free groups and coincidence of mappings on surfaces [Internet]. Mathematische Zeitschrift. 2001 ; 237( 1): 1-29.Available from: https://doi.org/10.1007/pl00004856
    • Vancouver

      Gonçalves DL, Zieschang H. Equations in free groups and coincidence of mappings on surfaces [Internet]. Mathematische Zeitschrift. 2001 ; 237( 1): 1-29.Available from: https://doi.org/10.1007/pl00004856
  • Source: Mathematische Zeitschrift. Unidade: IME

    Subjects: TOPOLOGIA ALGÉBRICA, GRUPOS FINITOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOGATYI, Semeon A.; GONÇALVES, Daciberg Lima; ZIESCHANG, Heiner. The minimal number of roots of surface mappings and quadratic. Mathematische Zeitschrift[S.l.], v. 236, n. 3, p. 419-452, 2001. Disponível em: < https://doi.org/10.1007/s002090100203 > DOI: 10.1007/s002090100203.
    • APA

      Bogatyi, S. A., Gonçalves, D. L., & Zieschang, H. (2001). The minimal number of roots of surface mappings and quadratic. Mathematische Zeitschrift, 236( 3), 419-452. doi:10.1007/s002090100203
    • NLM

      Bogatyi SA, Gonçalves DL, Zieschang H. The minimal number of roots of surface mappings and quadratic [Internet]. Mathematische Zeitschrift. 2001 ; 236( 3): 419-452.Available from: https://doi.org/10.1007/s002090100203
    • Vancouver

      Bogatyi SA, Gonçalves DL, Zieschang H. The minimal number of roots of surface mappings and quadratic [Internet]. Mathematische Zeitschrift. 2001 ; 236( 3): 419-452.Available from: https://doi.org/10.1007/s002090100203
  • Source: Proceedings of the Steklov Institute of Mathematics [ http://www.maik.rssi.ru]. Unidade: IME

    Assunto: TOPOLOGIA ALGÉBRICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOGATYI, Semen A.; GONÇALVES, Daciberg Lima; ZIESCHANG, Heiner. Coincidence theory: the minimizing problem. Proceedings of the Steklov Institute of Mathematics [ http://www.maik.rssi.ru][S.l.], v. 225, n. 2, p. 52-86, 1999. Disponível em: < http://mi.mathnet.ru/eng/tm713 >.
    • APA

      Bogatyi, S. A., Gonçalves, D. L., & Zieschang, H. (1999). Coincidence theory: the minimizing problem. Proceedings of the Steklov Institute of Mathematics [ http://www.maik.rssi.ru], 225( 2), 52-86. Recuperado de http://mi.mathnet.ru/eng/tm713
    • NLM

      Bogatyi SA, Gonçalves DL, Zieschang H. Coincidence theory: the minimizing problem [Internet]. Proceedings of the Steklov Institute of Mathematics [ http://www.maik.rssi.ru]. 1999 ; 225( 2): 52-86.Available from: http://mi.mathnet.ru/eng/tm713
    • Vancouver

      Bogatyi SA, Gonçalves DL, Zieschang H. Coincidence theory: the minimizing problem [Internet]. Proceedings of the Steklov Institute of Mathematics [ http://www.maik.rssi.ru]. 1999 ; 225( 2): 52-86.Available from: http://mi.mathnet.ru/eng/tm713

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020